Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes dizziness, nausea and heart palpitations while on Lexapro?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 15336 Questions
Question
I took 200mg of Lexapro. Is that too much ?
Wed, 25 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Michelle Gibson James 51 minutes later
Brief Answer:
too high, need to be assessed

Detailed Answer:
Hi, thanks for using healthcare magic

Yes, this is a very high dose, the maximum dose is normally 20 mg and this is 10 times this amount.

There is increased risk of drowsiness, dizziness, seizures, nausea, confusion, agitation, palpitations.

It would be best for you to be seen as soon as possible

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor